# SDR DALA2025123109537

- Difficulty date: December 30, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE FWD FUSELAGE FR20RH AT DOOR STOP NR 7 LEVEL, DOUBLE JOGGLE AREA FASTENER HOLE 5 CRACK.   REPAIRED PER ER/A 630623-14AD. (1377389)
